Browse by Person

View wider browse menu Up a level
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Article

Beyersdorff, O and Sadowski, Z (2011) Do there exist complete sets for promise classes? Mathematical logic quarterly, 57 (6). 535 - 550 . ISSN 0942-5616

Proceedings Paper

Beyersdorff, O and Sadowski, Z (2009) Characterizing the Existence of Optimal Proof Systems and Complete Sets for Promise Classes. In: Frid, AE, Morozov, A, Rybalchenko, A and Wagner, KW, (eds.) CSR. UNSPECIFIED. Springer , 47 - 58 . ISBN 978-3-642-03350-6

This list was generated on Sat Sep 26 20:13:38 2020 BST.